Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Is there any side effects of pumpkin seed oil?

I m a 57 year old male. I recently started taking pumpkin seed oil to help arthritis . The next day, I was shocked to find I was pooping John Deere green. Christmas green in fact. I felt fine otherwise, but I quit taking it and the stool returned to normal the next day. Does Pumpkin seed oil do that? Is it a health concern, or should I simply get used to pooping in technicolor?
Asked On : Tue, 8 Mar 2011
Answers:  1 Views:  639
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hello There..
Welcome to Healthcare Magic forum..
Since your stool turned to normal color after stopping the pumpkin seed oil I would suspect it has cause for your green stool..
Pumpkin seed oil is considered beneficial for arthritis, BPH, Irritable bowel syndrome. Reducing cholesterol level etc.
If you find it beneficial for your arthritis I would advice you to continue using it..
Hope this helps..
Take care..
Answered: Tue, 8 Mar 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor